I had some Sculptra injections recently, and because I have been working hard (had my head down writing) for about 8 -10 hours a day, I appear to have thickening around my nose and mouth and little elsewhere. Could the Scupltra have migrated? Is there any way I can re-disperse it? The 2 injections were approximately done 9 weeks and 3 weeks ago. Thanks in advance for any replies.
Doctor Answers (1)
It would be extremely unusual for Sculptra to migrate, even with your head in a downward position. More likely, it is related to injection technique and a lack of adequate massage afterwards. Unfortunately, at this point in time, there is no way to "redistribute" the sculptra that is there. Hopefully the central part of your face is just thicker compared to the rest and not overcorrected -- this way, more sculptra can be injected in the otehr areas that seem to have gotten less of a response. If you are unhappy with the results or feel uncomfortable with your physician, do not hesitate to find another physician who may have more experience or who you feel comfortable with.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.